Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Natural sorting over permutation spaces

Authors: R. M. Baer and P. Brock
Journal: Math. Comp. 22 (1968), 385-410
MSC: Primary 68.00
MathSciNet review: 0228216
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.00

Retrieve articles in all journals with MSC: 68.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society